If you need an accessible version of this item please contact JSTOR User Support

A Simple Estimate for the Number of Steps in the Euclidean Algorithm

J. D. Dixon
The American Mathematical Monthly
Vol. 78, No. 4 (Apr., 1971), pp. 374-376
DOI: 10.2307/2316901
Stable URL: http://www.jstor.org/stable/2316901
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Simple Estimate for the Number of Steps in the Euclidean Algorithm
Preview not available

Page Thumbnails

  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376